Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes tingling sensation over spleen area?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5141 Questions
I have a tingling sensation over the area where my spleen is, what could cause this?
Posted Sun, 26 Jan 2014 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Probably a transient phenomenon Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about these tingling sensation you are experiencing. The number one cause of abnormal sensation on the skin is peripheral neuropathy. This happens when nerves that supply the ski are affected by diseases like diabetes. However, it is very unlikely for this to be the site of an inaugural peripheral neuropathy. My greatest suspicion is that this is a transient phenomenon as of now. If new information should come up like a rash, pain, etc, we would be able to make to raise new possible causes. For now, there is just not enough information to suggest otherwise. For now, use suiting measures like gentle rubbing to relief the discomfort if it is very bothersome. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor